MathSciNet Relay Station
MathSciNet bibliographic data
MR895990 65N15
Verdi, Claudio Optimal error estimates for an approximation of degenerate parabolic problems. Numer. Funct. Anal. Optim. 9 (1987), no. 5-6, 657–670.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement